Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Having fever, muscle ache, headaches, diarrhea with fishy smell. Causes ?

Hi I am experiencing fevers, muscle aches and headaches . I have diarrhea that is not chronic ( 5 times in the last 36 hours) it smells fishy and it is now a reddy orange in colour and starting to become mucousy in texture. The onset of fever and aches was quick I was playing tennis doubles at 5pm in the evening and feeling normal, half an hour after stopping I was feverish. The diarrhea started proper 4 hrs later in the middle of the night. I did however have a loose movement a couple of hours before the tennis. Please advise and thank you in advance.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might be having infection of the gastrointestinal tract and needs medical management.

I would suggest that you should get your stool examined for any infection or parasitic infestation.

I would advise that you should take an antacid like Omeprazole 40mg once a day before meals along with a probiotic.
You may need an antibiotic like Ciprofloxacin 500mg twice daily along with Metronidazole 400 mg thrice daily.

Eat light meals prepared under hygienic conditions.
Also take care of your hydration.

A clinical examination will be helpful.
I hope this is helpful to you.
Answered: Fri, 27 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor